JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXTENSION PROBLEM OF SEVERAL CONTINUITIES IN COMPUTER TOPOLOGY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXTENSION PROBLEM OF SEVERAL CONTINUITIES IN COMPUTER TOPOLOGY
Han, Sang-Eon;
  PDF(new window)
 Abstract
The goal of this paper is to study extension problems of several continuities in computer topology. To be specific, for a set take a subspace (X, ) induced from the Khalimsky nD space (, ). Considering (X, ) with one of the k-adjacency relations of , we call it a computer topological space (or a space if not confused) denoted by . In addition, we introduce several kinds of k-retracts of , investigate their properties related to several continuities and homeomorphisms in computer topology and study extension problems of these continuities in relation with these k-retracts.
 Keywords
computer topology;digital topology;extension problem;Khalimsky topology;computer topological continuity;computer topological homeomorphism;k-retract;
 Language
English
 Cited by
1.
ARRANGEMENT OF ELEMENTS OF LOCALLY FINITE TOPOLOGICAL SPACES UP TO AN ALF-HOMEOMORPHISM,;;

호남수학학술지, 2011. vol.33. 4, pp.617-628 crossref(new window)
2.
COMPARISON OF CONTINUITIES IN DIGITAL TOPOLOGY,;;

호남수학학술지, 2012. vol.34. 3, pp.451-465 crossref(new window)
1.
Extension of continuity of maps between axiomatic locally finite spaces, International Journal of Computer Mathematics, 2011, 88, 14, 2889  crossref(new windwow)
2.
ARRANGEMENT OF ELEMENTS OF LOCALLY FINITE TOPOLOGICAL SPACES UP TO AN ALF-HOMEOMORPHISM, Honam Mathematical Journal, 2011, 33, 4, 617  crossref(new windwow)
3.
COMPARISON OF CONTINUITIES IN DIGITAL TOPOLOGY, Honam Mathematical Journal, 2012, 34, 3, 451  crossref(new windwow)
 References
1.
P. Alexandorff, Diskrete Raume, Mat. Sb. 2 (1937), 501-518. crossref(new window)

2.
K. Borsuk, Theory of Retracts, Polish Scientific publisher, Warsaw, 1967.

3.
L. Boxer, Digitally continuous functions, Pattern Recognition Letters 15 (1994), 833-839. crossref(new window)

4.
W. Dunham, $T_{1/2}$-spaces, Kyungpook Math. J. 17 (1977), no. 2, 161-169.

5.
G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove, and D. S. Scott, A Compendium of Continuous Lattices, Springer, Berlin-Heidelberg-New York, 1980.

6.
S. E. Han, Computer topology and its applications, Honam Math. J. 25 (2003), no. 1, 153-162.

7.
S. E. Han, Comparison between digital continuity and computer continuity, Honam Math. J. 26 (2004), no. 3, 331-339.

8.
S. E. Han, Non-product property of the digital fundamental group, Inform. Sci. 171 (2005), no. 1-3, 73-91. crossref(new window)

9.
S. E. Han, Strong k-deformation retract and its applications, J. Korean Math. Soc. 44 (2007), no. 6, 1479-1503. crossref(new window)

10.
S. E. Han, Continuities and homeomorphisms in computer topology and their applications, J. Korean Math. Soc. 45 (2008), no. 4, 923-952. crossref(new window)

11.
S. E. Han, Equivalent ($k_0,\;k_1$)-covering and generalized digital lifting, Inform. Sci. 178 (2008), no. 2, 550-561. crossref(new window)

12.
S. E. Han, The k-homotopic thinning and a torus-like digital image in $Z^n$, J. Math. Imaging Vision 31 (2008), no. 1, 1-16. crossref(new window)

13.
S. E. Han, Map preserving local properties of a digital image, Acta Appl. Math. 104 (2008), no. 2, 177-190. crossref(new window)

14.
S. E. Han, KD-($k_0,\;k_1$)-homotopy equivalence and its applications, J. Korean Math. Soc. 47 (2010), no. 5, 1031-1054. crossref(new window)

15.
S. E. Han and N. D. Georgiou, On computer topological function space, J. Korean Math. Soc. 46 (2009), no. 4, 841-857. crossref(new window)

16.
I.-S. Kim, S. E. Han, and C. J. Yoo, The pasting property of digital continuity, Acta Appl. Math. 110 (2010), no. 1, 399-408. crossref(new window)

17.
E. Khalimsky, R. Kopperman, and P. R. Meyer, Computer graphics and connected topologies on finite ordered sets, Topology Appl. 36 (1990), no. 1, 1-17. crossref(new window)

18.
T. Y. Kong and A. Rosenfeld, Topological Algorithms for the Digital Image Processing, Elsevier Science, Amsterdam, 1996.

19.
E. Melin, Extension of continuous functions in digital spaces with the Khalimsky topology, Topology Appl. 153 (2005), no. 1, 52-65. crossref(new window)

20.
A. Rosenfeld, Arcs and curves in digital pictures, J. Assoc. Comput. Mach. 20 (1973), 81-87. crossref(new window)